skip to main content
Show Results with:
Result Number Material Type Add to My Shelf Action Record Details and Options
Material Type:
Add to My workspace

Modified inertial Mann algorithm and inertial CQ-algorithm for nonexpansive mappings

Dong, Q. L. et al.

OPTIMIZATION LETTERS VOL 12; NUMBER 1, ; 2018, 87-102 -- Springer Science + Business Media

Online access

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Cho, Y. J.
  2. Yuan, H. B.
  3. Rassias, T. M.
  4. Dong, Q. L.

Searching Remote Databases, Please Wait